# SDR IPXA2014112484924

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-400
- Aircraft serial: 25866
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144U58765
- Condition: Damaged
- Location: Bs 1453
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL HOLE IN FLOOR PANEL APPROXIMATELY BS 1453, LBL 20.  REPAIRED IAW SRM 53-00-50-2R (4C).
